# SDR R61A2018101591029

- Difficulty date: September 19, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N428YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000403
- Aircraft time: 11,237 hours, 7,711 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE AIRCRAFT WAS IN FOR HEAVY CHECK*** MAINTENANCE REPORTED LEVEL 2 CORROSION ON FLOORBEAM AT FR 87, LBL 10. MAINTENANCE REMOVED AND REPLACED THE FLOORBEAM SECTION AT FR 87, LBL 10 IAW SRM 51-40-08, 51-40-02 & 53-23-10.
